# SDR AMTA200600541

- Difficulty date: September 3, 2006
- Submitted: September 15, 2006
- Operation: Air carrier
- Aircraft: N323TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30033
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Connector
- Condition: Loose
- Location: A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK INOPERATIVE, BLEED AIR DROPS TO ZERO WHEN TURNED ON.  TROUBLESHOT PER FIM 21-31-00 AND AMM 21-51-00, FOUND CONNECTOR D00394 LOOSE, TIGHTENED CONNECTOR, OPS NORMAL ON GROUND.  (M)
